# SDR MWEA98136

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 182205
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALT GEAR PUMP INOP DEFFERED PER MEL 29-7B, A/C REROUTED TO MKE FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED LT ALT GEAR PUMP SOLENOID VALVE.
